# SDR HNAA2024051600412

- Difficulty date: May 7, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E035316 PREVIOUS REPAIR AT FR 20 CORRODED.  REMOVED PREVIOUS CORRODED REPAIR AT FR 20, PERFORMED PERMANENT REPAIR TO LH OMEGA BEAM AT FR 20 IAW PIEDMONT EO1-53-24-0315 AND ETD2024-145-012944
